# SDR DALA1036889864

- Difficulty date: December 29, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D9
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND MAIN PASSENGER CABIN FLOOR PANEL NR20 CORRODED OUT OF LIMITS.  LOCATED AND DRILLED NEW FLOOR PANEL.  INSTALLED NUTPLATES.  R & R G-1 GALLEY DRAIN PAN IAW SRM 51-10-4,51-30-2.
